Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Computational complexity of semi-stable semantics in abstract argumentation frameworks

Dunne, Paul E. and Caminada, Martin 2008. Computational complexity of semi-stable semantics in abstract argumentation frameworks. Presented at: JELIA 2008, Dresden, Germany, 28 Sep - 1 Oct 2008. Published in: Hölldobler, Steffen, Lutz, Carsten and Wansing, Heinrich eds. Logics in Artifical Intelligence. , vol. 5293. Berlin: Springer Verlag, pp. 153-165. 10.1007/978-3-540-87803-2_14

Full text not available from this repository.


Semi-stable semantics offer a further extension based formalism by which the concept of “collection of justified arguments” in abstract argumentation frameworks may be described. In contrast to the better known stable semantics, one advantage of semi-stability is that any finite argumentation framework always has at least one semi-stable extension. Although there has been some development of the formal logical theory of semi-stable semantics so that several computational properties of these extensions have been identified, with the exception of some algorithmic studies, more detailed investigation of computational complexity issues has been neglected. Our purpose in this article is to present a number of results on the complexity of some natural decision questions for semi-stable semantics.

Item Type: Conference or Workshop Item (Paper)
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Additional Information: 11th European conference, JELIA 2008, Dresden, Germany, September 28 - October 1, 2008
Publisher: Springer Verlag
ISBN: 978-3-540-87802-5
ISSN: 0302-9743
Last Modified: 30 Mar 2020 11:01

Citation Data

Cited 27 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item